# SDR HALA2010080400353

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,421 hours, 31,921 cycles
- Engine: Ge CF680
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG105AA07
- Part serial: 05204
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 3,915 hours, 779 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT FUEL TANK QTY BLANK ON FLIGHT AND WING GAUGES DURING FUELING, CAME BACK AFTER AT 5 MINUTES THEN BLANK AGAIN FOR A FEW MINUTES CYCLE REPEATS FREQUENTLY.  ACCOMPLISHED FIM 28-41-00-1, TABLE 151 NO FAULTS FOUND.  ACCOMPLISHED DRY CAP TEST IAW AMM 28-41-00-501, NO FAULTS FOUND.  REPLACED FQIS PROCESSOR AS PRECAUTIONARY.  GND OPS CK OK AMM 28-41-08.
